Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taking birth control. Started spotting. Could it be due to hormone imbalance or something else?

I have been taking birth control for over the past year now since I ve had my son. My periods have all been regular until now. I m nearly halfway finished with my pack and when i went to the bathroom today i had started bleeding . It wasn t bad at first I figured this was spotting as everyone else would say, but as the day went on it didn t get any better. Could this be my hormones still off balance from my pregnancy over a year ago or could it be something else?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern of course the hormone therapy taken in the form of pill for the contraceptive purpose could cause the hormone cycle disturbed and this could caused the symptoms of irregular menses and unpredictable bleeding, once you stop this hormone medicine this would be alright, hope this information helps you, have nice day.
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor